MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR VRS CENTRAL BOSS RMR; INSTRUMENT SHOULDER

ZIMMER BIOMET, INC. COMPR VRS CENTRAL BOSS RMR; INSTRUMENT SHOULDER
Model Number N/A
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device evaluated by manufacturer? location unknown.
 
Event or Problem Description
It was reported that patient underwent custom vrs procedure and while reaming to prepare for the boss of the back of the vrs device the cutting lines on the reamer were extremely dull and off center.The reamer did not take the appropriate amount of bone to accommodate the boss of the implant.A burr was used to create the hole needed for the implant to fit properly.Attempts have been made and there is no additional information available at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPR VRS CENTRAL BOSS RMR
Common Device Name
INSTRUMENT SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10521488
Report Number0001825034-2020-03503
Device Sequence Number16455276
Product Code PHX
UDI-Device Identifier00880304829480
UDI-Public(01)00880304829480(10)443770
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K152754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110019063
Device Lot Number443770
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1